LIMSUP RESULTS AND A GENERALIZED UNIFORM LIL FOR AN LPQD SEQUENCE

Title
LIMSUP RESULTS AND A GENERALIZED UNIFORM LIL FOR AN LPQD SEQUENCE
Author(s)
황교신Choi, Yong-Kab[Choi, Yong-Kab]Moon, Hee-Jin[Moon, Hee-Jin]
Keywords
PARTIAL SUM PROCESSES; RANDOM-VARIABLES
Issue Date
201203
Publisher
KOREAN MATHEMATICAL SOC
Citation
JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.49, no.2, pp.223 - 233
Abstract
In this paper we establish some limsup results and a generalized uniform law of the iterated logarithm (LIL) for the increments of partial sums of a strictly stationary and linearly positive quadrant dependent (LPQD) sequence of random variables.
URI
http://hdl.handle.net/YU.REPOSITORY/29482http://dx.doi.org/10.4134/JKMS.2012.49.2.223
ISSN
0304-9914
Appears in Collections:
기초교육대학 > 교양학부 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE